ITEM METADATA RECORD
Title: Corepresentation theory of multiplier Hopf algebras I
Authors: Van Daele, Alphons ×
Zhang, YH #
Issue Date: 1999
Publisher: World scientific publ co pte ltd
Series Title: International journal of mathematics vol:10 issue:4 pages:503-539
URI: 
ISSN: 0129-167X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science